# SDR CALA0300547

- Difficulty date: September 21, 2003
- Submitted: September 22, 2003
- Operation: Air carrier
- Aircraft: N17328
- Make and model: Boeing 7373T0
- Aircraft serial: 23458
- Aircraft time: 52,200 hours, 27,305 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND ZEE ANGLE CORRODED AROUND FASTENER AT L-2 DOOR, STA 947-986. A NEW Z-ANGLE WAS INSTALLED IAW SRM 51-10-02.
